# SDR SWAA2015091844039

- Difficulty date: August 20, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 64,096 hours, 51,548 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 6942378
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BEAM FITTING BEARING LOOSE.  R & R FITTING ASSEMBLY IAW SRM.
